Title: Igor Vajda 1942-2010
Authors: van der Meulen, Edward ×
Janzura, Martin
Liese, Friedrich #
Issue Date: May-2011
Publisher: Chapman & Hall
Series Title: Bernoulli vol:18 issue:1 pages:5-7
ISSN: 1350-7265
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.